It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Med change
Oct 28, 2005
Hi Everyone My Doctor Changed My Meds, I Was On Zoloft For 10 Yrs, And In August He Switched Me To Lexapro, He Only Gave Me Two Weeks To Taper Myself Of The Zoloft, And I Was On Lexapro For A Week And A Half, I Went Through Some Horrible Withdraws From Both Meds Because For One After Being On The Zoloft For So Long Two Weeks Was Not Long Enough And Then With The Lexapro He Cut Me Off Cold Turkey, So I Went Through That Withdraw Episode, The Doctor Has Put Me Back On Zoloft, And I Must Say I Feel A Little Better, I Was So Out Of It The Whole Month Of Sept. And Most Of October, I Still Have Good And Bad Days, But Still The Lack Of Concentration Is Still With Me, And Also I Have A Lack Of Emotion, I Know This Takes Time To Get My Levels Back On Track Im Just Hoping That It Didnt Cause Any Brain Damage, Everyones That I Talk To Says It Wont(i Pray That It Hasnt), But I Just Wanted To Know If Anyone Else Has Been Through This.





All times are GMT -7. The time now is 07:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!